# SDR RYNA201206150026

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 8,987 hours, 2,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Part time: 8,987 hours, 2,348 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ALL PASSENGER SEATS AND LOWER EXIT SIGNS AT ALL DOORS.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT SEATS 2A, 29A, AND 45G PER AMM 33-51-09.  OPERATIONAL CHECKED NORMAL.
